New York Journal of Mathematics
Volume 12 (2006) 249-256


Bernd Grave

Asymptotic dimension of coarse spaces

Published: August 31, 2006
Keywords: asymptotic dimension, coarse geometry, coarse structure
Subject: 51F99, 20F69

We consider asymptotic dimension in the general setting of coarse spaces and prove some basic properties such as monotonicity, a formula for the asymptotic dimension of finite unions and estimates for the asymptotic dimension of the product of two coarse spaces.

Author information

Mathematisches Institut, Universität Göttingen, Bunsenstr. 3-5, 37073 Göttingen, GERMANY